| Catalog Number |
1032-120-000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
07/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the procedure the sheath broke and remained in the patient.There was no medical intervention, no adverse consequences and no clinically significant surgical delay.The procedure was completed successfully.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description
No new information.